Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Asthma. Administered prednisone 40 mg, flovent, advair, maxair, elevated thyroid level, uti. Suggestions?

My daughter is27 and has asthma. She was put on prednisone 40 mg for 8 days and flovent. She was having bad reactions to the flovent, and also advair and maxair. Then it was discovered that she had an elevated thyroid level of 3.9. Now she thinks she has a uti. What should she do for asthma medicine while the uti and high thyroid conditions are being treated?
Asked On : Mon, 29 Apr 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
She should continue taking it. There is no correlation between these drugs and antibiotics for UTI when used for short period. Just do frequent blood tests including liver enzymes. in 1 week. I am sure she ll recover soon and hope that asthma wont progress. WIsh you good health.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
THESE INHALERS NEED LOT OF WATER AND IT CAN CAUSE SOAR THROAT
ANTIBIOTICS CAN ALSO RECT
NO ANTIBIOTICS ARE ACTUALLY NEEDED IN ASTHMA
ONLY ANTI ALLERGICS ARE BNEEDED
YOU CAN TAKE MONTAIR FX(MONTELUAST AND FEXOFENADINE COMBINATION)
SYP VENTROLIN I TSF BD
TOSSEX 1 TSF NIGHT
SYP GELUSIL 2 TSF TDS
TAKE LOT OF WATER
WARM MAY BE HELPFUL
THYROID TRATMENT CAN CONTINUE WITH IT
CONTINUE TREATMENT FOR 3 WEEK
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor